×

zbMATH — the first resource for mathematics

Tuboïdes dans \(\mathbb{C}^n\) et généralisation d’un théorème de Cartan et Grauert. (French) Zbl 0336.32003

MSC:
32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
32D10 Envelopes of holomorphy
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. GRAUERT, Ann. math., série 2, 68, (1958), 460-472 ; cette propriété a d’abord été démontrée pour Ω = Rn par H. Cartan, Bull. Soc. Math. France, 85 (1957) 77-100.
[2] J. BROS et D. IAGOLNITZER, Ann. inst. Henri Poincaré, Section A, Vol. XVIII no 2 (1973) 147-184. et Proc. Marseille Meeting on Renormalization theory (june 1971). · Zbl 0286.42016
[3] H. KOMATSU, A local version of Bochner’s tube theorem, Journal Fac. of Science, Tokyo, I-A 19 (1972), 201-214. · Zbl 0239.32012
[4] E. ANDRONIKOF, “valeurs au bord de fonctions holomorphes se recollant “loin du réel”. Thèse (1974), Université Paris-Nord-St-Denis (Départ. de Mathématiques). · Zbl 0334.32015
[5] cf. par exemple : P. LELONG, Cours sur la théorie des fonctions de plusieurs variables complexes (Saclay, 1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.